Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having neck stiffness and flem in throat. Had alcohol in party. Could this be caused due to alcohol?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
Hi I was reading the article about the person who is having neck problems like stiffness and having the feeling of flem in his throat but yet hr can't clear it out and I have been having the same problem and I went to a party at my incles the other night and had some alcohol and now its bothering me even worse could ot be from the alcohol?
Posted Sat, 3 Aug 2013 in General Health
Answered by Dr. Kerry Pottinger 1 hour later
Thank you for using Healthcare Magic.
Your symptoms are unlikely to be caused by alcohol. It could be that you have nasal polyps causing a post-nasal drip. This can cause a constant drip of mucus in your throat.
The treatment usually involves steroid drops or nasal sprays which will shrink the polyps and reduce the drip.
I would suggest you see your doctor for further advice.
I hope this helps. If you have any further questions, please do not hesitate to contact me.
Dr K A Pottinger
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor